Translator Disclaimer
June 2005 Nonparametric checks for single-index models
Winfried Stute, Li-Xing Zhu
Ann. Statist. 33(3): 1048-1083 (June 2005). DOI: 10.1214/009053605000000020

Abstract

In this paper we study goodness-of-fit testing of single-index models. The large sample behavior of certain score-type test statistics is investigated. As a by-product, we obtain asymptotically distribution-free maximin tests for a large class of local alternatives. Furthermore, characteristic function based goodness-of-fit tests are proposed which are omnibus and able to detect peak alternatives. Simulation results indicate that the approximation through the limit distribution is acceptable already for moderate sample sizes. Applications to two real data sets are illustrated.

Citation

Download Citation

Winfried Stute. Li-Xing Zhu. "Nonparametric checks for single-index models." Ann. Statist. 33 (3) 1048 - 1083, June 2005. https://doi.org/10.1214/009053605000000020

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1080.62023
MathSciNet: MR2195628
Digital Object Identifier: 10.1214/009053605000000020

Subjects:
Primary: 62E17, 62G08, 62H15

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.33 • No. 3 • June 2005
Back to Top